MathSciNet Relay Station
MathSciNet bibliographic data
MR1279 27.2X
Morrey, C. B., Jr. Functions of several variables and absolute continuity, II. Duke Math. J. 6, (1940). 187–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement